Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 1, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jan 30, 2013, 7:25 AM EST for 5 counties in Ohio; Boyd County, Carter County, Greenup County, Kentucky. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 7:25 AM EST (12:25 UTC)
- Expired
- Jan 30, 2013, 8:30 AM EST
- In force
- 65 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Perry County, OH, Vinton County, OH
The radar
The Charleston,WV radar (KRLX), 110 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 7:59 AM EST | TSTM WND GST 38 | 2 W Warnock, KY | |
| Jan 30, 8:05 AM EST | TSTM WND DMG | 2 Ssw Mcarthur, OH | A COUPLE TREES DOWN ALONG DEPUE RD. TIMED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 5:51 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 725 m²/s²
- 0-3 km storm-relative helicity
- 925 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
836
WUUS51 KRLX 301225
SVRRLX
KYC019-043-089-OHC053-079-087-127-163-301330-
/O.NEW.KRLX.SV.W.0001.130130T1225Z-130130T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
725 AM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY...
CARTER COUNTY IN KENTUCKY...
GREENUP COUNTY IN KENTUCKY...
WESTERN GALLIA COUNTY IN SOUTHEAST OHIO...
JACKSON COUNTY IN SOUTHEAST OHIO...
LAWRENCE COUNTY IN SOUTHEAST OHIO...
PERRY COUNTY IN SOUTHEAST OHIO...
VINTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 830 AM EST
* AT 723 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS LINE OF STORMS WAS LOCATED 24 MILES
WEST OF GESLING...OR 25 MILES NORTHWEST OF CARTER CAVES STATE
PARK...MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUSH...PRINCESS...NAPLES...OLDTOWN...LOAD...LETITIA...GREENBO
LAKE...DURBIN...DENTON...COALTON...BURNAUGH...GREENUP...GARNER AND
CATLETTSBURG.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 191 IN KENTUCKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3992 8218 3991 8217 3982 8207 3958 8233
3851 8232 3842 8260 3826 8258 3818 8306
3826 8318 3819 8327 3832 8334 3834 8324
3872 8304 3876 8289 3858 8281 3876 8267
3895 8281 3937 8275 3940 8234 3993 8247
TIME...MOT...LOC 1223Z 252DEG 50KT 3856 8343
$$
082 follow-up statements
191
WWUS51 KRLX 301302
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
802 AM EST WED JAN 30 2013
KYC019-043-089-OHC053-079-087-127-163-301330-
/O.CON.KRLX.SV.W.0001.000000T0000Z-130130T1330Z/
BOYD KY-CARTER KY-GREENUP KY-GALLIA OH-JACKSON OH-LAWRENCE OH-
PERRY OH-VINTON OH-
802 AM EST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EST
FOR GREENUP...CARTER AND BOYD COUNTIES IN KENTUCKY...AND VINTON...
NORTHWESTERN PERRY...LAWRENCE...JACKSON AND WESTERN GALLIA COUNTIES
IN SOUTHEAST OHIO...
AT 759 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE LINE OF STORMS WERE MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IRONTON...ASHLAND...PEDRO...JACKSON...GALLIA...RIO
GRANDE...MCARTHUR...THORNVILLE
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
150 AND 191 IN KENTUCKY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3992 8218 3991 8217 3982 8207 3958 8233
3851 8232 3842 8260 3826 8258 3818 8306
3826 8318 3819 8327 3832 8334 3834 8324
3872 8304 3876 8289 3858 8281 3876 8267
3895 8281 3937 8275 3940 8234 3993 8247
TIME...MOT...LOC 1301Z 252DEG 50KT 3872 8279
$$
30289
WWUS51 KRLX 301327
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
827 AM EST WED JAN 30 2013
KYC019-043-089-OHC053-079-087-127-163-301337-
/O.EXP.KRLX.SV.W.0001.000000T0000Z-130130T1330Z/
BOYD KY-CARTER KY-GREENUP KY-GALLIA OH-JACKSON OH-LAWRENCE OH-
PERRY OH-VINTON OH-
827 AM EST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR GREENUP...CARTER AND BOYD
COUNTIES IN KENTUCKY...AND VINTON...NORTHWESTERN PERRY...LAWRENCE...
JACKSON AND WESTERN GALLIA COUNTIES IN SOUTHEAST OHIO WILL EXPIRE AT
830 AM EST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST WEDNESDAY
AFTERNOON FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3992 8218 3981 8208 3958 8233 3851 8232
3842 8260 3826 8258 3818 8306 3826 8318
3819 8327 3832 8334 3834 8324 3872 8304
3876 8289 3858 8281 3876 8267 3884 8266
3895 8281 3937 8275 3940 8234 3993 8247
TIME...MOT...LOC 1327Z 252DEG 50KT 3883 8235
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 5:55 AM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Jan 30, 5:55 AM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
555 AM EST WED JAN 30 2013
.SYNOPSIS...
STRONG COLD FRONT TODAY WITH STRONG TO POSSIBLY SEVERE SHOWERS AND
STORMS. MUCH COLDER AIR BEHIND THE FRONT BRINGS SNOW THURSDAY AND
FRIDAY...ALONG WITH WINDY CONDITIONS.
&&
.NEAR TERM /THROUGH TONIGHT/...
A TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF CENTRAL
WV...NORTHEAST KY...AND SOUTHEAST OH UNTIL 18Z.
A STRONG COLD FRONT WILL APPROACH FROM THE WEST TODAY. MODELS SHOW
STRONG DYNAMICS AND PRECIPITATELY WATER OF 1.45 INCHES. WITH SOILS
ACROSS THE REGION NEARLY SATURATED...AND ADDITIONAL RAINFALL FROM
1 TO 2 INCHES...AS SUGGESTED BY HPC GUIDANCE COULD PRODUCE HIGH
RISES ON SMALL STREAM...CREEKS AND SOME OF THE MAIN RIVERS THROUGH
THURSDAY. THE MAXIMUM QPF BULLS EYE FOCUSES OVER THE NORTHEAST
MOUNTAINS WHERE WE ARE HOSTING A FLASH FLOOD WATCH.
SOME RIVERS AND STREAMS ARE ALREADY RUNNING HIGH DUE TO MELTING
SNOW AND PREVIOUS RAINFALL. SOME OF THE MAIN RIVERS MOST
VULNERABLE TO REACH FLOOD STAGE ARE THE WEST FORK AT WESTON...THE
GREENBRIER RIVER AT BUCKEYE AND ALDERSON.
THE NAM IS IN AGREEMENT WITH ALL THE HIGH RESOLUTION MODELS ON THE
TIMING OF A SQUALL LINE REACHING SOUTHEAST OH AROUND 15Z THIS
MORNING. MODELS SHOW H850 FLOW INCREASING JUST AHEAD OF THE SQUALL
LINE TO 50 TO 70 KNOTS IN THE WARM SECTOR...SUGGESTING UPGLIDE
LIKELY TO MIX DOWN TO THE SFC BY THE CONVECTIVE LINE. OUTFLOWS
FROM INDIVIDUAL STORMS COULD PRODUCE STRONG GUSTY WINDS AHEAD OF
THE LINE AS WELL. DECIDED TO ISSUE A WIND ADVISORY FOR THE HIGHER
ELEVATIONS THROUGH 1 AM TONIGHT.
A SLIGHT RISK FOR SEVERE WEATHER COVERS THE ENTIRE AREA TODAY. THE
MAIN THREAT WILL BE DAMAGING WINDS. WITH FREEZING LEVELS ALONG THE
QLCS WILL BE AROUND 10KFT. THEREFORE...HAIL CAN NOT BE RULED OUT
WITH THE STRONGER STORMS.
THE CONVECTIVE LINE COULD PRODUCE PERIODS OF HEAVY RAIN...WITH
SATURATED TERRAIN...AND STRONG GUSTY WINDS...TREES COULD BE
UPROOTED TO CAUSE POWER FLUCTUATIONS OR INTERRUPTIONS.
270K THRU 280K ISENTROPIC SFC SHOW WIND GUST COULD REACH 40 KNOTS
ALONG HIGHER ELEVATIONS THIS MORNING THROUGH TONIGHT. THEREFORE...A
WIND ADVISORY WAS ISSUED FOR PO CA...RANDOLPH AND WEBSTER THROUGH
1 AM TONIGHT. THIS ADVISORY HAS BEEN ALREADY UPGRADED TO A HIGH
WIND WARNING FROM 1 AM TO 10 AM THURSDAY...AS 280K ISENTROPIC SFC
SHOW 50 KNOTS DOWNGLIDING TO THE GROUND SPREADING FROM SOUTHEAST
OH BY 06Z TO THE EASTERN MOUNTAINS BY 09Z THURSDAY. AT THE SAME
TIME...A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE REST OF THE
AREA FROM 1 AM THROUGH 10 AM THURSDAY.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
APPROACHING ACTIVE WEATHER FROM THE WEST WITH MULTIPLE HEADLINES
WILL PRECLUDE A LONG DISCUSSION THIS MORNING. INHERITED MAX TEMPS
FROM PREV FCST WITH HIGHS ON THURSDAY GENERALLY LOW/MID 30S LOWLANDS
STILL LOOK REASONABLE PER EXPECTED 850MB AND 925MB TEMPS. ANY
REMAINING LIGHT SNOW ACROSS THE AREA AT 12Z THU WILL BE QUICKLY
WINDING DOWN ACROSS LOWLAND LOCATIONS AS STRONG LARGE SCALE FORCING
FOR SUBSIDENCE OVERSPREADS THE AREA. LIGHT UPSLOPE SNOW SHOWERS WILL
CONTINUE WITH TRAPPED LLVL MOISTURE IN THE LEE OF THE NORTHERN
MOUNTAINS BUT AMOUNTS SHOULD REMAIN ON THE LIGHT SIDE WITH 850MB
WINDS OUT OF THE WEST AND THUS NOT OFF THE GREAT LAKES. WIND SPEEDS
WILL STAY UP FOR MUCH OF DAY DESPITE THE STRONG SFC LOW RAPIDLY
PULLING AWAY FROM THE AREA...WILL MAINTAIN A RELATIVELY GOOD
PRESSURE GRADIENT WITH AND 925MB WINDS ON THE ORDER OF AROUND
25-30KTS...CAN EXPECT A GENERAL 15G25KT WIND FOR MOST LOCATIONS.
STRONGER WINDS OF COURSE CAN BE EXPECTED FOR THE HIGHER TERRAIN
WHERE WILL KEEP THE NEAR-TERM HIGH WIND WARNING GOING THROUGH 15Z
THU.
THE NEXT DISTURBANCE STILL ON TRACK FOR THURSDAY NIGHT AS AN UPPER
LEVEL SHORTWAVE TROUGH PUSHES THROUGH. EXPECT A QUICK DUSTING TO
ABOUT A HALF-INCH OR SO ACROSS THE LOWLANDS...ESPECIALLY FROM
ROUGHLY THE INTERSTATE 64 AND POINTS SOUTH...WITH ABOUT 2-3 INCHES
POSSIBLE FOR THE EASTERN MOUNTAINS BY FRIDAY MORNING. THE SYSTEM
QUICKLY MOVES THROUGH BY EARLY FRIDAY WITH COLDER TEMPERATURES STILL
IN ITS WAKE. NUDGED MAX TEMPS FRIDAY DOWN A COUPLE OF DEGREES MOST
LOCATIONS PER PROGGED 925MB TEMPS. STILL EXPECT SOME LATE DAY SUN
MAINLY ACROSS WEST AND SOUTHWEST ZONES. YET ANOTHER CLIPPER-TYPE
SYSTEM WILL APPROACH THE AREA OVERNIGHT FRIDAY NIGHT WITH THE NEXT
CHANCE OF LIGHT SNOW AGAIN.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
PATTERN TO STAY COLD OVERALL WITH THE HUDSON BAY VORTEX FIRMLY IN
CONTROL. RECOVERY FROM THE AIRMASS FOLLOWING THE COLD FRONT TOMORROW
WILL BE SLOW...BUT SHOULD SEE NEAR NORMAL TEMPERATURES RETURN INTO
THE MONDAY TIME FRAME. SNOW SHOWERS WILL BE POSSIBLE SATURDAY AND
SATURDAY NIGHT WITH AN ALBERTA CLIPPER TYPE SYSTEM TRAVERSING THE
GREAT LAKES. AFTER A DRY SUNDAY...PRECIPITATION RETURNS EARLY NEXT
WEEK WITH ANOTHER STRONGER LOW PRESSURE SYSTEM THAT WILL ALSO
CONTAIN CLIPPER TYPE CHARACTERISTICS. IN THE END...THE COLD
AIR MASSES WILL CONTINUOUSLY BE REINFORCED DESPITE THE
AFOREMENTIONED BRIEF MODIFICATION PRIOR TO THE SECOND COLD FRONT.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
A STRONG COLD FRONT WILL CROSS SOUTHEAST OH THIS
MORNING...SPREADING PERIODS OF HEAVY RAIN AND STRONG DAMAGING
WINDS ALONG A SQUALL LINE. EXPECT MVFR/LIFR CONDITIONS ALONG ITS
PATH. CEILINGS WILL DETERIORATE BEHIND THE FRONT...AS WELL AS WIND
GUSTS EXPECTED TO INCREASE FROM 40 TO 50 KNOTS LATER TONIGHT FROM
06Z...SPREADING EAST THROUGH 12Z.
VERY COLD AIR ADVECTION BEHIND A SECOND COLD FRONT WILL TRANSITION
PCPN FROM LIQUID TO SNOW LATER TONIGHT. THEREFORE...EXPECT PERIODS
OF IFR UNDER SNOW.
THE SQUALL LINE WILL REACH THE HTS AROUND 15Z...CRW NEAR 16-18Z
CKB...EKN AND BKW 21-00Z.
THERE IS POTENTIAL FOR THE STRONGEST WIND GUSTS TO PRODUCE
DAMAGE.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY...
FORECAST CONFIDENCE: HIGH.
ALTERNATE SCENARIOS: TIMING OF SHOWERS COULD VARY AND WIND GUSTS
COULD BE STRONGER THAN FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22
EST 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
CRW CONSISTENCY H H H H H H M M M M L L
HTS CONSISTENCY H H M M M M M M L L L M
BKW CONSISTENCY H H H H H H H H M M M H
EKN CONSISTENCY H H H H H H H H M H H H
PKB CONSISTENCY H H H H M M M M M L M M
CKB CONSISTENCY H H H H H H H H M M M L
AFTER 12Z THURSDAY...
IFR CONDITIONS POSSIBLE WEDNESDAY NIGHT AND THURSDAY IN THE
MOUNTAINS DUE TO SNOW SHOWERS.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR WVZ005>011-
013>020-024>037-039-040.
FLASH FLOOD WATCH FROM 11 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR WVZ028-030>032-035>040-046-047.
HIGH WIND WARNING FROM 1 AM TO 10 AM EST THURSDAY FOR WVZ038-
046-047.
WIND ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR WVZ038-046-047.
OH...WIND ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR OHZ066-067-
075-076-083>087.
KY...WIND ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR KYZ101>103-
105.
VA...WIND ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR VAZ003-004.
&&
SYNOPSIS...ARJ/50
NEAR TERM...ARJ
SHORT TERM...50
LONG TERM...26
AVIATION...ARJHazardous weather outlook, Jan 30, 5:59 AM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 559 AM EST WED JAN 30 2013 KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>015-024>026- 311100- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE- 559 AM EST WED JAN 30 2013 ...TORNADO WATCH 17 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. THERE IS A RISK OF DAMAGING WINDS TODAY AS A LINE OF STRONG SHOWERS AND THUNDERSTORMS AHEAD OF A COLD FRONT MOVES THROUGH THE AREA. TORNADOES CAN NOT BE RULED OUT. IN ADDITION...PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ028-030>032-035>037-039-040-311100- BRAXTON-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-UPSHUR- BARBOUR- 559 AM EST WED JAN 30 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. THERE IS A RISK OF DAMAGING WINDS TODAY AS A LINE OF STRONG SHOWERS AND THUNDERSTORMS AHEAD OF A COLD FRONT MOVES THROUGH THE AREA. IN ADDITION...PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-WVZ009>011-016>020-027-029-033-034-311100- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-CLAY-GILMER-MCDOWELL-WYOMING- 559 AM EST WED JAN 30 2013 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A RISK OF DAMAGING WINDS TODAY AS A LINE OF STRONG SHOWERS AND THUNDERSTORMS AHEAD OF A COLD FRONT MOVES THROUGH THE AREA. IN ADDITION...PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ038-046-047-311100- WEBSTER-POCAHONTAS-RANDOLPH- 559 AM EST WED JAN 30 2013 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. HIGH WIND WARNING. THERE IS A SLIGHT RISK OF DAMAGING WINDS TODAY AS A LINE OF STRONG SHOWERS AND THUNDERSTORMS AHEAD OF A COLD FRONT MOVES THROUGH THE AREA. IN ADDITION...PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 4:18 AM EST | Wind Advisory | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 29 hr |
| Jan 30, 8:00 AM EST | Special Weather Statement | RLX | Athens, Gallia, Meigs, Morgan | 60 min |
| Jan 30, 8:10 AM EST | Severe Thunderstorm Warning | RLX | Lawrence | 65 min |
| Jan 30, 8:27 AM EST | Special Weather Statement | RLX | Lawrence | 33 min |
| Jan 30, 8:44 AM EST | Special Weather Statement | RLX | Washington | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.